# SDR IPXA13B79231

- Difficulty date: June 15, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 82,380 hours, 14,557 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65B3845416
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, BS 660-760, RBL 33-75 FLOOR PANEL FOUND SEVERAL PUNCTURES DENTS AND SURROUNDING EDGE DELAMINATION.   FLOOR PANEL REPLACED IAW DWG 65B38454-16 AND INSTALL IAW AMM 53-21-02.
